Generalized Boundary Value Problems for Nonlinear Fractional Langevin Equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 2, pp. 85-100
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, generalized boundary value problems for nonlinear fractional Langevin equations is studied. Some new existence results of solutions in the balls with different radius are obtained when the nonlinear term satisfies nonlinear Lipschitz and linear growth conditions. Finally, two examples are given to illustrate the results.
In this paper, generalized boundary value problems for nonlinear fractional Langevin equations is studied. Some new existence results of solutions in the balls with different radius are obtained when the nonlinear term satisfies nonlinear Lipschitz and linear growth conditions. Finally, two examples are given to illustrate the results.
Classification :
26A33, 34A12, 34G20
Keywords: Nonlinear fractional Langevin equations; boundary value problems; existence; fixed point theorem
Keywords: Nonlinear fractional Langevin equations; boundary value problems; existence; fixed point theorem
@article{AUPO_2014_53_2_a5,
author = {Li, Xuezhu and Medve\v{d}, Milan and Wang, Jin Rong},
title = {Generalized {Boundary} {Value} {Problems} for {Nonlinear} {Fractional} {Langevin} {Equations}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {85--100},
year = {2014},
volume = {53},
number = {2},
mrnumber = {3331008},
zbl = {1318.34008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a5/}
}
TY - JOUR AU - Li, Xuezhu AU - Medveď, Milan AU - Wang, Jin Rong TI - Generalized Boundary Value Problems for Nonlinear Fractional Langevin Equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2014 SP - 85 EP - 100 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a5/ LA - en ID - AUPO_2014_53_2_a5 ER -
%0 Journal Article %A Li, Xuezhu %A Medveď, Milan %A Wang, Jin Rong %T Generalized Boundary Value Problems for Nonlinear Fractional Langevin Equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2014 %P 85-100 %V 53 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a5/ %G en %F AUPO_2014_53_2_a5
Li, Xuezhu; Medveď, Milan; Wang, Jin Rong. Generalized Boundary Value Problems for Nonlinear Fractional Langevin Equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 2, pp. 85-100. http://geodesic.mathdoc.fr/item/AUPO_2014_53_2_a5/